# SDR V0XD201411040215

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,415 hours, 16,465 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH MISSING PLACARD EXTERIOR EMER EXIT PUSH RELEASE TURN HANDLE TO OPEN PUSH EXIT IN.  REPLACED CREW ESCAPE HATCH PLACARD IAW AMM 20-60-04.
